Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

$ p$-adic Hodge theory


Author: Gerd Faltings
Journal: J. Amer. Math. Soc. 1 (1988), 255-299
MSC: Primary 14F30; Secondary 14G20
MathSciNet review: 924705
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] A. Beilinson, Higher regulators and values of $ L$-functions, Modern Problems in Mathematics, VINITI series 24 (1984), 181-238. MR 760999 (86h:11103)
  • [BK] S. Bloch and K. Kato, $ P$-adic étale cohomology, Inst. Hautes Études Sci. Publ. Math. 69 (1986), 107-152. MR 849653 (87k:14018)
  • [DM] P. Deligne and D. Mumford, The irreducibility of the space of curves of a given genus, Inst. Hautes Études Sci. Publ. Math. 36 (1969), 75-109. MR 0262240 (41:6850)
  • [D] P. Deligne, Théorie de Hodge II, Inst. Hautes Études Sci. Publ. Math. 40 (1971), 5-58. MR 0498551 (58:16653a)
  • [Fa] G. Faltings, Hodge-Tate structures and modular forms, Math. Ann. (to appear). MR 909221 (89e:11033)
  • [Fo] J. M. Fontaine, Formes différentielles et modules de Tate des variétés abeliennes sur les corps locaux, Invent. Math. 65 (1982), 379-409. MR 643559 (83k:14023)
  • [Fr] E. Friedlander, Etale homotopy of simplicial schemes, Princeton Univ. Press, Princeton, N. J., 1982. MR 676809 (84h:55012)
  • [H] O. Hyodo, On the Hodge-Tate decomposition in the imperfect residue field case, Crelles J. 365 (1986), 97-113. MR 826154 (87m:14052)
  • [M] H. Matsumura, Commutative algebra, Benjamin, New York, 1979. MR 0266911 (42:1813)
  • [T] J. Tate, $ P$-divisible groups, in Driebergen Conference on Local Fields, 1966 (T. A. Springer, ed.), Springer-Verlag, Berlin, 1967, pp. 158-183. MR 0231827 (38:155)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14F30, 14G20

Retrieve articles in all journals with MSC: 14F30, 14G20


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1988-0924705-1
Article copyright: © Copyright 1988 American Mathematical Society